# SDR ASOA06168

- Difficulty date: February 11, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Part number: 58731
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE CABIN FLOOR EMERGENCY LIGHT TRACK WAS FOUND TO BE CRACKED IN SEVERAL PLACES.  MAINTENANCE WILL REMOVE AND REPLACE THE CABIN FLOOR EMERGENCY LIGHT TRACK.  (K)
